American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(51F15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 27 of 27 found      Go to page: 1

[1] Mikhail Belolipetsky. Arithmetic hyperbolic reflection groups. Bull. Amer. Math. Soc. 53 (2016) 437-475.
Abstract, references, and article information   
View Article: PDF

[2] Baokui Li and Yuefei Wang. Fundamental theorem of geometry without the surjective assumption. Trans. Amer. Math. Soc. 368 (2016) 6819-6834.
Abstract, references, and article information   
View Article: PDF

[3] Léonard Gallardo and Chaabane Rejeb. A new mean value property for harmonic functions relative to the Dunkl-Laplacian operator and applications. Trans. Amer. Math. Soc. 368 (2016) 3727-3753.
Abstract, references, and article information   
View Article: PDF

[4] Michael Barot and Robert J. Marsh. Reflection group presentations arising from cluster algebras. Trans. Amer. Math. Soc. 367 (2015) 1945-1967.
Abstract, references, and article information   
View Article: PDF

[5] M. J. Dyer and G. I. Lehrer. Reflection subgroups of finite and affine Weyl groups. Trans. Amer. Math. Soc. 363 (2011) 5971-6005. MR 2817417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Mathias Drton and Caroline J. Klivans. A geometric interpretation of the characteristic polynomial of reflection arrangements. Proc. Amer. Math. Soc. 138 (2010) 2873-2887. MR 2644900.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Anna Felikson and Pavel Tumarkin. Reflection subgroups of Coxeter groups. Trans. Amer. Math. Soc. 362 (2010) 847-858. MR 2551508.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Igor V. Dolgachev. Reflection groups in algebraic geometry. Bull. Amer. Math. Soc. 45 (2008) 1-60. MR 2358376.
Abstract, references, and article information   
View Article: PDF

[9] G. I. Lehrer. Remarks concerning linear characters of reflection groups. Proc. Amer. Math. Soc. 133 (2005) 3163-3169. MR 2160177.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] A. F. Beardon and D. Minda. Sphere-preserving maps in inversive geometry. Proc. Amer. Math. Soc. 130 (2002) 987-998. MR 1873771.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Brian D. Boe. Geometry of the Jantzen region in Lusztig's conjecture. Math. Comp. 70 (2001) 1265-1280. MR 1709146.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Cayley diagrams. Mathematical World 5 (1995) 73-85.
Book volume table of contents
View Article: PDF

[13] Finite figures. Mathematical World 5 (1995) 27-38.
Book volume table of contents
View Article: PDF

[14] Squares, hexagons, and triangles. Mathematical World 5 (1995) 1-14.
Book volume table of contents
View Article: PDF

[15] The rigid motions of the plan. Mathematical World 5 (1995) 15-26.
Book volume table of contents
View Article: PDF

[16] Wallpatterns. Mathematical World 5 (1995) 43-58.
Book volume table of contents
View Article: PDF

[17] Strip patterns. Mathematical World 5 (1995) 39-42.
Book volume table of contents
View Article: PDF

[18] Finite groups. Mathematical World 5 (1995) 59-71.
Book volume table of contents
View Article: PDF

[19] Symmetry in the real world. Mathematical World 5 (1995) 87-98.
Book volume table of contents
View Article: PDF

[20] David W. Farmer. Groups and Symmetry: A Guide to Discovering Mathematics. Mathematical World 5 (1995) MR MR1359531.
Book volume table of contents

[21] Charles F. Dunkl. Differential-difference operators associated to reflection groups . Trans. Amer. Math. Soc. 311 (1989) 167-183. MR 951883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Erich W. Ellers. Relations in hyperreflection groups . Proc. Amer. Math. Soc. 81 (1981) 167-171. MR 593448.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Joseph Ellis Hodgson. Orthocentric properties of the plane directed $n$-line . Trans. Amer. Math. Soc. 13 (1912) 199-231. MR 1500915.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] F. Morley. On reflexive geometry . Trans. Amer. Math. Soc. 8 (1907) 14-24. MR 1500771.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Edwin Bidwell Wilson. Oblique reflections and unimodular strains . Trans. Amer. Math. Soc. 8 (1907) 270-298. MR 1500785.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] M. W. Haskell. The resolution of any collineation into perspective reflections . Trans. Amer. Math. Soc. 7 (1906) 361-369. MR 1500754.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Edwin B. Wilson. The decomposition of the general collineation of space into three skew reflections . Trans. Amer. Math. Soc. 1 (1900) 193-196. MR 1500532.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 27 of 27 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia